# SDR DL76S961772

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N138DL
- Make and model: Boeing 767332
- Aircraft serial: 25409
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: Cabin Door
- Component: 101651303
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2R SLIDE DEPLOYED, FLIGHT ATTENDANT REPORTED ARMING/DEARMING MECHANISM DIFFICULT TO OPERATE.  FORWARD 2R SLIDE TO MCO PER MEL 52-11-04 ARMING MECHANISM CHECKS GOOD.  SLIDE REPLACED ON LOG A020745004, FLT 1632 IN BOS, S/N INSTALLED PA1354, MCO AND PLACARD REMOVED.
